Allegra-D Allergy & Congestion 24HR Indoor/Outdoor Tablets - 15 CT
Other Information: Each tablet contains: sodium 33 mg. Safety Sealed: Do not use if carton is opened or if individual blister units are torn or opened. Store between 68 and 77 degrees F (20 and 25 degrees F). Misc: Fexofenadine HCl 180 mg/antihistamine. Pseudoephedrine HCl 240 mg/nasal decongestant. Non-drowsy. Indoor/Outdoor Relief of: nasal and sinus congestion due to colds or allergies; sneezing, runny nose, itchy, watery eyes and itchy nose or throat due to allergies. Questions or comments? Call toll-free 1-800-633-1610 or www.allegra.com. The makers of Allegra do not make store brand products. Origin France.